# SDR ALG2002F00054

- Difficulty date: February 15, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 23071895
- Condition: Mismanufactured
- Location: Gearbox
- Part time: 965 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GEARBOX WAS DISASSEMBLED DUE TO ENGINE CHIP LIGHT.  IMPROPER MACHINING AND MESHING OF GEAR TEETH, CAUSING PINION GEAR TO GALL.  ALSO CAUSED EXCESSIVE METAL CONTAMINATION.  ASSURE PROPER MACHINING AND MECHING OF GEAR TEETH AT FACTORY.
